Acute infection of bees with paralysis virus

A - Papers appearing in refereed journals

Bailey, L. and Gibbs, J. 1964. Acute infection of bees with paralysis virus. Journal of insect pathology. 6 (4), pp. 395-407.

AuthorsBailey, L. and Gibbs, J.
Year of Publication1964
JournalJournal of insect pathology
Journal citation6 (4), pp. 395-407
Open accessPublished as non-open access
PublisherElsevier

Permalink - https://repository.rothamsted.ac.uk/item/8w537/acute-infection-of-bees-with-paralysis-virus

40 total views
0 total downloads
0 views this month
0 downloads this month